RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1946, Volume 1, Issue 2(12), Pages 200–201 (Mi umn7043)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR

Mathematical special courses and seminars at the Faculty of Mathematics and Mechanics MSU in the second semester of the academic year 1945/46




Full text: PDF file (174 kB)

Citation: “Mathematical special courses and seminars at the Faculty of Mathematics and Mechanics MSU in the second semester of the academic year 1945/46”, Uspekhi Mat. Nauk, 1:2(12) (1946), 200–201

Citation in format AMSBIB
\Bibitem{1}
\paper Mathematical special courses and seminars at the Faculty of Mathematics and Mechanics MSU in the second semester of the academic year 1945/46
\jour Uspekhi Mat. Nauk
\yr 1946
\vol 1
\issue 2(12)
\pages 200--201
\mathnet{http://mi.mathnet.ru/umn7043}


Linking options:
  • http://mi.mathnet.ru/eng/umn7043
  • http://mi.mathnet.ru/eng/umn/v1/i2/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Dzyadyk, “On the application of linear methods to polynomial approximation of solutions of ordinary differential equations and Hammerstein integral equations”, Math. USSR-Izv., 4:4 (1970), 835–858  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:146
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020